RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Comb. Theory, Ser. B, 2016, Volume 116, Pages 87–122 (Mi jcthb1)  

Functional graphs of polynomials over finite fields

Sergei V. Konyagina, Florian Lucab, Bernard Mansc, Luke Mathiesonc, Min Shad, Igor E. Shparlinskid

a Steklov Mathematical Institute, 8, Gubkin Street, Moscow, 119991, Russia
b School of Mathematics, University of the Witwatersrand, Private Bag X3, Wits 2050, South Africa
c Department of Computing, Macquarie University, Sydney, NSW 2109, Australia
d School of Mathematics and Statistics, University of New South Wales, Sydney, NSW 2052, Australiaof New South Wales, School of Mathematics and Statistics

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00332
Ministry of Education and Science of the Russian Federation Nsh-3082.2014.1
Marcos Moshinsky Foundation
Australian Research Council DP110104560
DP140100118
DP130100237
The research of S.V.K. was partially supported by Russian Fund for Basic Research, Grant No. 14-01-00332, and Program Supporting Leading Scientific Schools, Grant Nsh-3082.2014.1; that of F.L. by a Marcos Moshinsky fellowship; that of B.M. by Australian Research Council Grants DP110104560 and DP140100118; that of M.S. by Australian Research Council Grant DP130100237; and that of I.E.S. by Australian Research Council Grants DP130100237 and DP140100118.


DOI: https://doi.org/10.1016/j.jctb.2015.07.003


Bibliographic databases:

Document Type: Article
Received: 10.07.2013
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jcthb1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:82

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019